# SDR AALA990749

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 683-685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 683 - STATION 685 OUTBOARD STRINGER 26L, INNER SKIN CAP CORRODED.  CUT OUT DAMAGED AREA OF SKIN AND INSTALLED DOUBLER AND FILLERS PER SRM 53-30-3 FIGURE NR 3.  (M)
